alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : SANTOS, JOSELITA MARIA MENDES DOS [Author]
References found : 11 [refine]
Displaying: 1 .. 10   in format [ISO 690]
Curriculum: Lattes

page 1 of 2 go to page        


   1 / 11
select
to print
 Tadei, Wanderli Pedro et al. Biologia de anofelinos amazônicos: XII. Ocorrência de espécies de Anopheles, dinâmica da transmissão e controle da malária na zona urbana de Ariquemes (Rondônia). Rev. Inst. Med. trop. S. Paulo, Jun 1988, vol.30, no.3, p.221-251. ISSN 0036-4665


   2 / 11
select
to print
 Moroni, Raquel Borges et al. Genetic variability among Anopheles species belonging to the Nyssorhynchus and Anopheles subgenera in the Amazon region. Rev. Soc. Bras. Med. Trop., Aug 2010, vol.43, no.4, p.409-415. ISSN 0037-8682


   3 / 11
select
to print
 Santos, Joselita Maria Mendes dos et al. Variability and genetic differentiation among Anopheles (Ano.) intermedius Chagas, 1908 and Anopheles (Ano.) mattogrossensis Lutz & Neiva, 1911 (Diptera: Culicidae) from the Brazilian Amazon. Mem. Inst. Oswaldo Cruz, Oct 2005, vol.100, no.6, p.531-537. ISSN 0074-0276
    · abstract in english    · text in english


   4 / 11
select
to print
 Santos, Joselita Maria Mendes dos et al. Isoenzymatic variability among five Anopheles species belonging to the Nyssorhynchus and Anopheles subgenera of the Amazon region, Brazil. Mem. Inst. Oswaldo Cruz, Mar 2003, vol.98, no.2, p.247-254. ISSN 0074-0276
    · abstract in english    · text in english


   5 / 11
select
to print
 Fraga, Elmary da Costa, Santos, Joselita Maria Mendes dos and Maia, Juracy de Freitas Enzymatic variability in Aedes aegypti (Diptera: Culicidae) populations from Manaus-AM, Brazil. Genet. Mol. Biol., 2003, vol.26, no.2, p.181-187. ISSN 1415-4757
    · abstract in english    · text in english


   6 / 11
select
to print
 Santos, Joselita Maria Mendes dos et al. Intrapopulational genetic differentiation in Anopheles (N.) darlingi Root, 1926 (Diptera: Culicidae) in the amazon region . Genet. Mol. Biol., Sept 1999, vol.22, no.3, p.325-331. ISSN 1415-4757


   7 / 11
select
to print
 Tadei, Wanderli Pedro, Santos, Joselita Maria Mendes dos and Rabbani, Mohammad Ghulan Biologia de Anofelinos amazônicos. V. Polimorfismo cromossômico de Anopheles darlingi Root (Diptera, Culicidae). Acta Amaz., Jun 1982, vol.12, no.2, p.353-369. ISSN 0044-5967


   8 / 11
select
to print
 Tadei, Wanderli Pedro and Santos, Joselita Maria Mendes dos Biologia de anofelinós amazônicos. VII. Estudo da variação de freqüências das inversões cromossômicas de Anopheles darlingi Root (Diptera, Culicidae) (). Acta Amaz., Dez 1982, vol.12, no.4, p.759-785. ISSN 0044-5967


   9 / 11
select
to print
 Contel, Eucleia P. B., Santos, Joselita Maria Mendes dos and Tadei, Wanderli Pedro Biologia de Anofelinos Amazônicos. VI. Variabilidade Enzimática em ANOPHELES DARLINGI Root. (DIPTERA, CULICIDAE). Acta Amaz., 1984, vol.14, no.1-2, p.238-243. ISSN 0044-5967


   10 / 11
select
to print
 Santos, Joselita Maria Mendes dos, Tadei, Wanderli Pedro and Contel, Eucléia P. Β. BIOLOGIA DE ANOFELINOS AMAZÔNICOS. XIV. ISOENZIMAS DE ESTERASE EM ANOPHELES TRIANNULATUS (NEIVA & PINTO, 1922). Acta Amaz., Jun 1992, vol.22, no.2, p.219-228. ISSN 0044-5967


page 1 of 2 go to page        
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information